Profile of Dr. Md. Ainul Islam

... Name Dr. Md. Ainul Islam
Designation Professor ( LPR )
Last Degree PhD in Mathematics (Operations Research) , University of Roorkee, India
   
PhD in Mathematics (Operations Research)
  • University of Roorkee (1989) 
M. A. in Mathematics
  • University of Dhaka (1972)
  • 1st Class 3rd
B. A. (Hons.) in Mathematics
  • University of Dhaka (1971)
  • 1st Class 3rd
H.S.C.
  •  Comilla Board (1968)
  • 2nd Division
S.S.C.
  •  Comilla Board (1966)
  • 1st Division (Position: 11)
Professional Experience
 
Current Position: Professor (LPR)
Department of Mathematics
University of Dhaka
from July 01, 2017
 
Previously: 
  1. Professor (Selection Grade) at Department of Mathematics, University of Dhaka from January 14, 2007.
  2. Professor at Department of Mathematics, University of Dhaka from September 13, 1993.
  3. Associate Professor at Department of Mathematics, University of Dhaka from July 07, 1989.
  4. Assistant Professor at Department of Mathematics, University of Dhaka from May 10, 1980.
  5. Lecturer at Department of Mathematics, University of Dhaka from February 05, 1975.
Administrative Experience
  1. Chairman, Department of Mathematics, University of Dhaka, July 2000-June 2003. 
  2. Secretary of the Executive Committee of Bangladesh Mathematical Society for the session: January 1994-December1995.
  3. Editor of GANIT, the Journal of Bangladesh Mathematical Society for the session: 1998-2005 & 2013-2015.
  4. President of the executive committee of Bangladesh Mathematical society for the session: January 2006-December 2007.
  5. Member of curriculum committee of different public Universities of Bangladesh.
  6. Member of selection committee of different public Universities of Bangladesh.
  7. President, Dhaka University Club, for the session: July 2008 – June  2009.
  8. Government representative in syndicate of University of Asia Pacific, since 2009.
  9. Member of the Governing Board of BANSDOC, since 2009.
  10. Provost, Dr. Muhammad Shahidullah Hall, from 21-06-2015 to 29-06-2018.
Reviewer of Journals
  1. Mathematical Reviews, U.S.A.
  2. Journal of Mathematical Analysis and Application, U.S.A.
  3. ‘GANIT’ Journal of Bangladesh Mathematical Society .
  4. The Bangladesh Journal of Scientific Research.
  5. Dhaka University Journal of Science.
  6. Science Journal of Jahangir Nagar University
  7. Science Journal of Chittagong University
Conferences & Workshops Attended
  1. The Second Annual Conference of Ramanujan Mathematical Society at Anna University, Madras, India on 5-7 June, 1987.
  2. The Regional Workshop on the Application of Optimization Sciences and Operational Research at Islamic University, Bahalalpur, Pakistan (15-21 December, 1989).
  3. All Bi-annual Mathematics Conference organized by Bangladesh Mathematical Society since 1984.
Organizations where Associated
  1. Member of Bangladesh Association of Advancement of Science.
  2. Life member of Bangladesh Mathematical Society.

PhD Thesis

  • Efficiency and Duality in Multiobjective Mathematical Programming

 

Published Research Articles
  1. Md. Abdur Rahman, Md. Ainul Islam and Md. Muklesur Rahman, “A note on matrix representation of finite groups”, Dhaka University Studies, B, XXVII (1) (1981), 7-11.

  2. T. R. Gulati and M. A. Islam, “A note on the Weak Arrow- Hurwicz- Uzawa constraint qualification”, OPSEARCH (India) 24 (1987), 249-252.

  3. T. R. Gulati and M. A. Islam, “Proper efficiency in a linear fractional vector maximum problem with generalized convex constraints”, European Journal of Research 36 (1988), 339-345.

  4. T. R. Gulati and M. A. Islam, “Proper efficiency in linear vector maximum problems with nonlinear constraints”, Journal of Australian Mathematical Society (series A) 46(1989), 229-235.

  5. T. R. Gulati and M. A. Islam, “Efficiency in linear vector maximum problems with nonlinear constraints”, Optimization (Germany) 20 (1989) 4, 477-482.

  6. T. R. Gulati and M. A. Islam, “Efficiency and proper efficiency in differentiable multi objective programming”, ‘GANIT’ (Journal of Bangladesh Mathematical Society) 9, (1989), 55-62.

  7. T. R. Gulati and M. A. Islam, “Efficiency and proper efficiency in nonlinear vector maximum problems”, European Journal of Operation Research 44 (1990), 373-382.

  8. T. R. Gulati and M. A. Islam, “Sufficiency and duality in multi-objective programming involving generalized F-convex functions”, J. of Math. Anal. , U.S.A. 183 (1994), 181-195.

  9. T.R. Gulati and M. A. Islam “Efficiency and duality in a non linear fractional vector maximum problem” OPSEARCH (India) 32(1995) 130-142.

  10. Md. Ainul Islam, “Comparison of techniques for pseudolinear programming”, Dhaka University Studies, B, 41(2); (1993), 221-227.

  11. Md. Ainul Islam, “Sufficiency and duality in nondifferentiable multi-objective programming”, Pure and Applied Mathematika Sciences, India, XXXIX (1994), 31-39.

  12. Md. Ainul Islam, “Generalized linear fractional programming problems”, The Bangladesh journal of Scientific Research 12(1) (1994), 101-108.

  13. Md. Ainul Islam, “Efficiency and duality in vector optimization problems with invexity”, The Dhaka University Journal of Science 42(1) (1994), 97-105.

  14. Md. Ainul Islam, “A unified sufficiency theorem in nonlinear programming”, ‘GANIT’ (The Journal of Bangladesh Mathematics Society), 14 (1994), 13-16.

  15. Md. Ainul Islam, “Complementary slackness conditions in multi-objective linear programming”, ‘GANIT’ (The Journal of Bangladesh Mathematical Society), 14 (1994), 75-78.

  16. M. A. Islam and Gopi Nath, “Investigation on a certain algorithm for linear fractional programming problems”, The Bangladesh Journal of Scientific Research 14(1), (1996), 1-11.

  17. Md. Ainul Islam, “A modified approach to simplex method”, The Bangladesh Journal of Scientific Research 13(2), (1995), 149-154.

  18. M. A. Islam, “Multi-objective goal programming”, Proceeding of 10th Bangladesh Mathematics Conference, November 25-27, 1995, pp, 29-40.

  19. M. Ainul Islam and M. Mustafizur Rahman, “A note on finding an initial basic efficient solution for multi-objective linear programming problem”, GANIT (The Journal of Bangladesh Mathematical Society) 17 (1997), 11-23.

  20. M. Ainul Islam and Mohammed Forhad Uddin, “Equivalence, difference & failure of algorithms for solving linear programming problems”, GANIT ((The Journal of Bangladesh Mathematical Society) 20 (2000) 71-85.

  21. M. Babul Hasan, A. F. M. Khodadat Khan and M. Ainul Islam, “Basic solution of linear system through computer algebra”, GANIT (Journal of Bangladesh Mathematical Society), 21 (2001) 39-45.

  22. M. Ainul Islam and M. Babul Hasan, “Identification of demerits of more than one basic variable replacement in simplex method”, Dhaka University Journal of Science, 50 (2) (2002), 217-227.

  23. M. Babul Hasan, A.S.M. Ferdous and M. Ainul Islam, “Linear programming model for a large-scale problem and its solution”, Dhaka University Journal of Science, 52(3) (2004), 369-378.

  24. M. Forhad Uddin, M.A. Ahad and M. Ainul Islam, “Modified approach of  Swarup’s method”, GANIT (The Journal of Bangladesh Mathematical Society), 24(2004), 89-98.

  25. M. Ainul Islam and M. Babul Hasan, “Generalization of simplex method for solving quadratic fractional programming problems”, Dhaka University Journal of Science, 53(1) (2005), 111-118.

  26. Aparna Das.Monjur Morshed and M, Ainul Islam, “Computer orientation of a method for solving linear fractional programming problems with an application” GANIT(the Journal of Bangladesh Mathematical Society),7(2007),67-85.

  27. Sohana Jahan and M. Ainul Islam, “Equivalence of duals in linear fractional programming”, Dhaka University Journal of Science, 58(1): (2010), 73-78.

  28. Sohana Jahan and M. Ainul Islam, “A complementary slackness theorem for linear fractional programming” ”, International Journal of Basic and Applied Science, IJBEAS-IJENS 10(2), (2010), 39-44.

  29. Sanwar Uddin Ahmad, M. Babul Hasan, M. Ainul Islam, “Algorithm to Perform a Complete RHS Parametric Analysis for LPP with Bounded Variables”, Dhaka University Journal of Science, 60(2): (2012), 217- 222.

  30. Md. Rajib Arefin, Touhid Hossain, M. Ainul Islam, “Additive Algorithm for Solving 0-1 Integer Linear Fractional Programming Problem”, Dhaka University Journal of Science, 61(2): (2013),173-178.

  31. Md. Hasib Uddin Molla and M. Ainul Islam, “A Modified filtering technique for efficient extreme points and application of MOLP in Agriculture sector in Bangladesh”, Dhaka University Journal of Science, 64(2): (2016),147-152.

  32. Farhana Ahmed Simi and M. Ainul Islam, “Computer oriented interior point algorithm for solving linear programming problem with application”, Dhaka University Journal of Science, 65(1): (2017), 41-47.

  33. Farhana Akond Pramy and M. Ainul Islam, “Determining Efficient Solutions of Multi-Objective Linear Fractional Programming Problems and Applications”, Open Journal of Optimization, 6: (2017), 164-175.

 

Course Taught

Algebra, Trigonometry, Calculus, Geometry, Linear Algebra, Abstract Algebra, Business Mathematics, Discrete Mathematics, Differential Equations, Linear Programming, Real Analysis, Complex Analysis, Operations Research & Group Theory 

Operations Research, Algebra

Supervised Thesis
  1. Investigation on a certain algorithm for linear fractional programming problems, 1992.
  2. Extension and comparative study on some algorithms for solving linear fractional programming problems, 1994.
  3. A comparative study and modification of some algorithms for solving multi-objective linear programming problem, 1995.
  4. A modification and Comparative study of some algorithms for solving linear fractional programming problems, 1996.
  5. Model building of large-scale problems in linear programming with computer oriented solutions, 1997.
  6. Identification of demerits of more than one basic variable replacement in simplex method, 1998.
  7. Modified approach of Swarup’s method for solving linear fractional programming problem, 2001.
  8. Computer oriented solution of linear fractional programming problem, 2002
  9. Computer orientation for solving multiparametric linear programming and parameteric linear fractional programming problems, 2003.
  10. A complete procedure for solving multiobjective linear programming problems, 2003.
  11. A study on extreme point linear fractional programming problems, 2003.
  12. A comparative study on bilevel linear programming, 2004.
  13. A comparative study on duality in linear fractional programming problem and extensions, 2005.
  14. An extension of additive algorithm for solving 0-1 Integer Linear Fractional programming problem and it’s implementation on set covering problems, 2008.
  15. An alternative approach for solving extreme point linear and linear fractional programming problems, 2008.
  16. Sensitivity analysis on the piecewise linear fractional programming and extensions, 2009
  17. A dual simplex algorithm for piecewise linear fractional programming problems, 2009
  18. A study on traveling salesman problem, 2011
  19. A solution procedure of multi objective linear programming problem and its applications, 2012
  20.  Solution procedure of multi objective linear fractional programming problem and application, 2014
  21. Presently supervising one M.S. student.

 

Course Taught

Algebra, Trigonometry, Calculus, Geometry, Linear Algebra, Abstract Algebra, Business Mathematics, Discrete Mathematics, Differential Equations, Linear Programming, Real Analysis, Complex Analysis, Operations Research & Group Theory 

 

 

Contact
Email:    mainul.math@du.ac.bd, mainul_51@yahoo.com
Res:        880-2- 8614295
Mobile:  01715098891        

Department of Mathematics,
University of Dhaka,
Dhaka-1000, Bangladesh

C-6, Tower Bhaban
University of Dhaka
Dhaka-1000